Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Belova, Anna Sergeevna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:75
Abstract pages:175
Full texts:71
References:15

http://www.mathnet.ru/eng/person146258
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. M. G. Yumagulov, L. S. Ibragimova, A. S. Belova, “Perturbation theory methods in problem of parametric resonance for linear periodic Hamiltonian systems”, Ufimsk. Mat. Zh., 13:3 (2021),  178–195  mathnet; Ufa Math. J., 13:3 (2021), 174–190  isi  scopus
2019
2. M. G. Yumagulov, L. S. Ibragimova, A. S. Belova, “Methods for studying the stability of linear periodic systems depending on a small parameter”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 163 (2019),  113–126  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Методы теории возмущений в задаче о параметрическом резонансе для линейных периодических гамильтоновых систем
A. S. Belova

August 13, 2021 15:10

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021